Index estimates and critical points of functionals not satisfying Palais-Smale
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 4, p. 569-581
@article{ASNSP_1990_4_17_4_569_0,
     author = {Coti Zelati, Vittorio and Ekeland, Ivar and Lions, Pierre-Louis},
     title = {Index estimates and critical points of functionals not satisfying Palais-Smale},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {4},
     year = {1990},
     pages = {569-581},
     zbl = {0725.58019},
     mrnumber = {1093709},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_4_569_0}
}
Coti Zelati, Vittorio; Ekeland, Ivar; Lions, Pierre-Louis. Index estimates and critical points of functionals not satisfying Palais-Smale. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 4, pp. 569-581. http://www.numdam.org/item/ASNSP_1990_4_17_4_569_0/

[ACZ] A. Ambrosetti - V. Coti Zelati, Solutions with minimal period for Hamiltonian systems in a potential well, Ann. IHP Analyse non linéaire 3 (1987), 242-275. | Numdam | MR 898050 | Zbl 0623.58013

[AM] A. Ambrosetti - G. Mancini, Solutions of minimal period for a class of convex Hamiltonian systems, Math. Ann. 255 (1981), 405-421. | MR 615860 | Zbl 0466.70022

[AR] A. Ambrosetti - P. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381. | MR 370183 | Zbl 0273.49063

[B] V. Benci, Normal modes of a Lagrangian system constrained in a potential well, Ann. IHP Analyse non linéaire 1 (1984), 379-400. | Numdam | MR 779875 | Zbl 0561.58006

[C1] F. Clarke, A classical variational principle for periodic Hamiltonian trajectories, Proceedings A.M.S. 76 (1979), 186-189. | MR 534415 | Zbl 0434.70022

[C2] F. Clarke, Periodic solutions of Hamiltonian inclusions, J. Differential Equations 40 (1981), 1-6. | MR 614215 | Zbl 0461.34030

[CE] F. Clarke - I. Ekeland, Hamiltonian trajectories having prescribed minimal period, Comm. Pure Appl. Math. 33 (1980), 103-116. | MR 562546 | Zbl 0403.70016

[E1] I. Ekeland, Periodic solutions of Hamiltonian systems and a theorem of P. Rabinowitz, J. Differential Equations 34 (1979), 523-534. | MR 555325 | Zbl 0446.70019

[E2] I. Ekeland, An index theory for periodic solutions of convex Hamiltonian systems, Procedings of Symposia in Pure Mathematics 45 (1986), 395-423. | MR 843575 | Zbl 0596.34023

[EH] I. Ekeland - H. Hofer, Periodic solutions with prescribed period for convex autonomous Hamiltonian systems, Inventiones Math. 81 (1985), 2155-2188. | Zbl 0594.58035

[GM1] M. Girardi - M. Matzeu, Some results on solutions of minimal period to superquadratic Hamiltonian equations, Nonlinear Analysis TMA 7 (1983), 475-482. | Zbl 0512.70021

[GM2] M. Girardi - M. Matzeu, Solutions of minimal period for a class of non-convex Hamiltonian systems and applications to the fixed energy problem, Nonlinear Analysis TMA 10 (1986), 371-382. | Zbl 0607.70018

[H1] H. Hofer, A geometric description of the neighbourhood of a critical point given by the mountain pass theorem, J. London Math. Soc. 31 (1985), 566-570. | Zbl 0573.58007

[L] P.L. Lions, Solutions of Hartree-Fock equations for Coulomb systems, Comm. Math. Phys. 103 (1987), 33-97. | Zbl 0618.35111

[R1] P. Rabinowitz, Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math. 31 (1978), 157-184. | Zbl 0358.70014

[R2] P. Rabinowitz, Periodic solutions of large norm of Hamiltonian systems, J. Differential Equations 50 (1983), 33-48. | Zbl 0528.58028